# SDR DL72S000693

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- Aircraft time: 73,576 hours, 57,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162231
- Part serial: BN1038
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NUMBER 7 CRACKED MANUFACTURED DOUBLER.  INSTALLED DOUBLER PER 57-54-0 FIG 814 MM.
